Siberian Mathematical Journal

, Volume 20, Issue 6, pp 905–909 | Cite as

Area theorems for systems of one-sheeted functions

  • V. P. Mandik


Area Theorem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    O. Teichmüller, “Untersuchungen über Konforme und quasikonforme Abbildung,” Deutsche Math.,3, 621–678 (1938).Google Scholar
  2. 2.
    M. A. Lavrent'ev, “The theory of conformal mappings,” Tr. Fiz.-Mat. Inst. im V. A. Steklova, 195–246 (1934).Google Scholar
  3. 3.
    T. Rado and P. V. Reichelderfer, “On n-dimensional concepts of bounded variations, absolute continuity and generalized Jacobian,” Proc. Nat. Acad. Sci.,35, No. 2, 678–680 (1949).Google Scholar
  4. 4.
    P. P. Kufarev, “The problem of conformal mappings of complementary regions,” Dokl. Akad. Nauk SSSR,73, No. 5, 881–884 (1950).Google Scholar
  5. 5.
    G. M. Goluzin, “The method of variations in conformal mapping,” Mat. Sb.,29, No. 2, 455–458 (1951).Google Scholar
  6. 6.
    N. A. Lebedev, “The theory of conformal transformations of a disk onto nonoverlapping regions,” Dokl. Akad. Nauk SSSR,103, No. 4, 553–555 (1955).Google Scholar
  7. 7.
    Z. Nehari, “Some inequalities in the theory of functions,” Trans. Am. Math. Soc.,75, No. 2, 256–286 (1953).Google Scholar
  8. 8.
    Yu. E. Alenitsyn, “The theory of single-sheeted functions and Biberbach-Eulenberg functions,” Dokl. Akad. Nauk SSSR,109, No. 2, 247–250 (1956).Google Scholar
  9. 9.
    N. A. Lebedev, “An application of the area principle to problems on nonoverlapping regions,” Tr. Mat. Inst. Akad. Nauk SSSR,60, 211–231 (1961).Google Scholar

Copyright information

© Plenum Publishing Corporation 1980

Authors and Affiliations

  • V. P. Mandik

There are no affiliations available

Personalised recommendations